# SDR CA100804010

- Difficulty date: July 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLAMEOUT DURING CRUISE AT FL180, THE ENGINE FLAMED OUT UNDER UNKNOWN CIRCUMSTANCES.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSP REVEALED A FUEL LEAK AT NR 6 FUEL NOZZLE. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
